# SDR ASOA2014050610464

- Difficulty date: May 2, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 23,363 hours, 16,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT MISSING FROM LOWER LT AREA AT SERVICE DOOR,   R & R EMERGENCY LIGHT IAW AMM 11-30-03.  NO FURTHER DEFECT NOTED.  ACFT OK FOR SERVICE.
